t3 only

hi i'm currently on t3 only have been now for 4 weeks i'm up to 50 mcg spred 3 times a day. i'm not feeling great at all and my body temp are so low infact they seem lower so i don't know whats going on here i'm also getting a funny feeling in my head and go dizzy for a second. as well as feeling tired and moody ect is 50 mcg enought to clear rt3 and could i have a increse?

17 Replies

oldestnewest
  • Have you tried taking it all at once, to flood your receptors?

  • hi,no i have not tried that yet, the reason is i haven't is cause at the start of it i was running out of t3 towards the end of the day and getting hypo i do you think that might be a good idea then? or maybe i could do and increase at 1pm from 12.5 to 18.5? also do you think to much t3 could cause low temps?

  • No, I don't think too much T3 could cause low temps. I think it's worth a try to take your T3 all in one go. I know T3 has a short half-life, but that's in the blood, not in the cells. If you flood the receptors, the cells take up as much as they want, and it stays there for a couple of days. They have more of a chance of taking up enough hormone, if you flood the receptors.

    Taking it several times a day, to mimic the natural production of T3, is ok if your cells start out with adequate T3 already in them. If you're starting from empty, a small quantity several times a day will not be enough to sate them. Well, that's my theory, from things I have read, anyway.

  • Hmmmm, maybe I should try that as well. Like Mark I'm also scared as I have very high heart rate anyway...but i'll give it a go tomorrow.

  • yh i've read stuff on this also, i definitely think its worth a try i'm just a bit scared of all that's t3 in one big dose tbh but ill try it 2moro i think, thanks for your advice. mark

  • I take 75 mcg every night, in one go. Dr John Lowe took 150 mcg all in one go.

  • Hearing that even T3 did not work an endo-professor in television asked if lack of cortisol was excluded

  • In terms of low cortisol or high cortisol??? Mine is very high and I've tried to lower it but nothings works.

  • there must be some think causing it, i'm pretty sure mercury is behind my high cortisol.

  • I looked that tv show in youtube to check. It was low cortisol. (Accordingly edited my text above)

  • yeah i had very high cortisol in decemeber i'm not sure what there doing right now,i have had a test recently 4 weeks ago and still waiting for results.it could be they have gone low or my other feeling is its this rt3 that's cause the problem cause if it is that is i doubt very much mytemp and vital will improve much. only way to tell is try to last the 12 weeks to clear. but i'm finding it hard.

  • Do you mean to last the 12 weeks without thyroid medication or on t3 only? I suspect I have high rt3 but I don't know whether it could cause high cortisol. I guess if the receptors are blocked by rt3 and the body isn't getting enough thyroid hormones, it would produce high cortisol instead. I have to persist with t3 as I don't seem able to tolerate any other thyroid meds...possibly because of high rt3. How did you get on with flooding your system by taking all your t3 dose at once?

  • i ment the 12 weeks on the t3 to clear the rt3. bi haven't had chance yet ill do it 2moro morning. il report bk after.

  • well i took the 50 mcg the blood pressure was ok and heart rate was about 67 so still low considering i took that amount i just don't think its getting to my cells.

  • I would love to have a heart rate of 67! Mine was up to 126 without meds ;(

  • why is it so high?

  • Some people have low heart rate when they are hypo (and sleep too much). My body reacted with producing too much cortisol: high heart rate and insomnia. Thyroxin only aggravated my adrenals, ndt didn't help much. I hope t3 will eventually help to calm my adrenals down...My pre-morbid heart rate was in 60s- low 70s.... It's healthier to have lower blood pressure than to have it too high...

You may also like...